Its really important to remember that the blow back from quiting anti depressants is not your base level of depression. You are getting rid of a quite powerful drug your body has grown accustomed to getting. People react differently to going off antidepressants based on sensitivity and dosage. But its not uncommon for people to find it tough.
Also anti depressants have a long half life and take awhile to leave your system. Particularly prozac. Which is good if you occasionally miss doses but it would explain the delay in side effects from quitting.
That said I would not recommend people go cold turkey when quiting anti depressants, particularly if coming off a high dose. Its pretty easy to go to a GP and ask to slowly taper it down. This is the sensible thing to do if you plan on quiting many drugs. Your body is much better off this way. Particular if you are getting bad physical effects such as nausea of dizziness. Its also sensible because if you decide that you are not ready to quit you can uo the dosage without having to go through the rough first week that many people get when being put on SSRIs.
That said if she plans on doing it cold turkey the symptoms/mood should improve within a month or two. If they don't it might be a relapse but its 100% normal to feel rough when quitting anti-depressants and its not normally a sign of worsening mental health.
2 months is a little on the short side to be taking anti-depressants. Generally speaking its normal to have them prescribed for longer periods of time as it lowers the chance of bouncing back into depression. But if her mental health is generally manageable and it was just to manage a short term difficult moment my instinct is that she is not doing anything particularly wrong in quitting. But if she ends up back on them my laymans advice would be to stick it out for at least 6 months.
Good luck and I hope she is feeling better soon. In all likelihood it will pass but if she is struggling there are worse things to do then talking to a doctor.